# SDR CALA2013123094033

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 60,376 hours, 22,705 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR INOPERATIVE,  INTERMITTENT RED WXR ANT FLAG ON CAPT ND, FAULTED WXR ANT.  HISTORY SHOWS CONTROL PNL & RT BEEN REPLACED 22NOV ANT NIS.  REPLACED ANT & SCANNER ASSEMBLY & OPERATIONS CHECKED OKAY.
